Les nœuds de dimensions supérieures
Bulletin de la Société Mathématique de France, Volume 93 (1965), pp. 225-271.
@article{BSMF_1965__93__225_0,
     author = {Kervaire, Michel A.},
     title = {Les n{\oe}uds de dimensions sup\'erieures},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {225--271},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {93},
     year = {1965},
     doi = {10.24033/bsmf.1624},
     zbl = {0141.21201},
     mrnumber = {32 #6479},
     language = {fr},
     url = {http://www.numdam.org/articles/10.24033/bsmf.1624/}
}
TY  - JOUR
AU  - Kervaire, Michel A.
TI  - Les nœuds de dimensions supérieures
JO  - Bulletin de la Société Mathématique de France
PY  - 1965
DA  - 1965///
SP  - 225
EP  - 271
VL  - 93
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.1624/
UR  - https://zbmath.org/?q=an%3A0141.21201
UR  - https://www.ams.org/mathscinet-getitem?mr=32 #6479
UR  - https://doi.org/10.24033/bsmf.1624
DO  - 10.24033/bsmf.1624
LA  - fr
ID  - BSMF_1965__93__225_0
ER  - 
%0 Journal Article
%A Kervaire, Michel A.
%T Les nœuds de dimensions supérieures
%J Bulletin de la Société Mathématique de France
%D 1965
%P 225-271
%V 93
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.1624
%R 10.24033/bsmf.1624
%G fr
%F BSMF_1965__93__225_0
Kervaire, Michel A. Les nœuds de dimensions supérieures. Bulletin de la Société Mathématique de France, Volume 93 (1965), pp. 225-271. doi : 10.24033/bsmf.1624. http://www.numdam.org/articles/10.24033/bsmf.1624/

[1] Brown (E. H.) and Peterson (F.). - The Kervaire invariant of (8 k + 2)- manifolds (à paraître). | Zbl

[2] Cerf (Jean). - La nullité de π0(Diff S3), Séminaire H. Cartan, t. 15, 1962-1963 : Topologie différentielle, nos 8, 9-10, 20 et 21, 94 pages. | Numdam | Zbl

[3] Crowell (R. H.) and Fox (R. H.). - Introduction to knot theory. - Boston, Ginn and Comp., 1963 (Introduction to higher Mathematics). | MR | Zbl

[4] Fox (R. H.) and Milnor (J. W). - Singularities of 2-spheres in 4-space and equivalence of knots, Bull. Amer. math. Soc., t. 63, 1957, p. 406.

[5] Hirsch (Morris W.). - Immersions of manifolds, Trans. Amer. math. Soc., t. 93, 1959, p. 242-276. | MR | Zbl

[6] Hopf (H.). - Fundamentalgruppe und zweite Bettische Gruppe, Comment. Math. Helvet., t. 14, 1941-1942, p. 257-309. | JFM | MR | Zbl

[7] Kervaire (Michel A.). - An interpretation of G. Whitehead's generalization of the Hopf invariant, Annals of Math., Series 2, t. 69, 1959, p. 345-364. | MR | Zbl

[8]Kervaire (Michel A.). - Higher-dimensional knots, à paraître dans Symposium Marston Morse, Princeton, 1965. | Zbl

[9] Kervaire (M. A.) and Milnor (J. W.). - On 2-spheres in 4-manifolds, Proc. Nat. Acad. Sc. U. S. A., t. 47, 1961, p. 1651-1657. | MR | Zbl

[10] Kervaire (M. A.) and Milnor (J. W.). - Groups of homotopy spheres, I., Annals of Math., Series 2, t. 77, 1963, p. 504-537. | MR | Zbl

[11] Levine (J.). - Unknotting homology spheres in codimension 2 (à paraître). | Zbl

[12] Milnor (J. W.). - Morse theory. Based on lecture notes by M. Spivak and R. Wells. - Princeton, Princeton University Press, 1963 (Annals of Mathematics Studies, 51). | MR | Zbl

[13] Milnor (J. W.). - A procedure for killing homotopy groups of differentiable manifolds, Differentialgeometry, p. 39-55. - Providence, American mathematical Society, 1961 (Proceedings of Symposia in pure Mathematics, 3). | MR | Zbl

[14] Milnor (J. W.). - Differentiable structures. - Princeton, Princeton University 1961 (multigr.).

[15] Milnor (J. W.). - Two complexes which are homeomorphic but combinatorially distinct, Annals of Math., Series 2, t. 74, 1961, p. 575-590. | MR | Zbl

[16] Milnor (J. W.). - A duality theorem for Reidemeister torsion, Annals of Math. Series 2, 76, 1962, p. 137-147. | MR | Zbl

[17] Palais (R. S.). - Local triviality of the restriction map for embeddings, Comm. Math. Helvet., t. 34, 1960, p. 305-312. | EuDML | MR | Zbl

[18] Séminaire H. Cartan, t. 1, 1948-1949 : Topologie algébrique, 2e édition. - Paris, Secrétariat mathématique, 1955. | Zbl

[19] Shapiro (Arnold). - Obstructions to the embedding of a complex in a euclidean space, I : The first obstruction, Annals of Math., Series 2, t. 66, 1957, p. 256-269. | Zbl

[20] Smale (A.). - On the structure of manifolds, Amer. J. of Math., t. 84, 1962, p. 387-399. | Zbl

[21] Whitehead (J. H. C.). - Manifolds with transverse fields in euclidean space, Annals of Math., Series, 2 t. 73, 1961, p. 154-212. | MR | Zbl

[22] Whitney (H.). - The self-intersections of a smooth n-manifold in 2n-space, Annals of Math., Series 2, 1944, p. 220-246. | MR | Zbl

Cited by Sources: